MAUDE Adverse Event Report: MIO; INSET II 60/6 PCC PINK

MIO; INSET II 60/6 PCC PINK
Model Number MMT-923
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Inflammation (1932)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the infusion set's tubing detached at the quick release and the patient noticed insulin out of the tubing about twelve hours after changing the set.This issue occurred with two sets.Moreover, the catheter was in use for 2-3 days and the patient had redness on the skin as a sign of skin infection for over one week.No further information available.

Brand Name
MIO
Common Device Name
INSET II 60/6 PCC PINK
MDR Report Key10228753
Report Number3003442380-2020-00316
Device Sequence Number573943
Product Code FPA
UDI-Device Identifier05705244007697
UDI-Public05705244007697
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-923
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2020
Initial Report FDA Received Date07/03/2020
Patient Sequence Number1